# SDR 2019FA0000115

- Difficulty date: March 9, 2019
- Submitted: April 11, 2019
- Operation: General aviation
- Aircraft: N7367G
- Make and model: Cessna 172K
- Aircraft serial: 172059067
- Aircraft time: 3,553 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Attach Bolt
- Part number: AN317A
- Condition: Sheared
- Location: Pilot Seat
- Part time: 3,553 hours
- Component: Pilot Seat, Cessna
- Component part number: 05100120
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C WAS INVOLVED IN AN ACCIDENT AT VAY.  UPON LANDING, THE PILOT'S SEAT BACK DISCONNECTED AT THE LEFT HAND SIDE OF THE SEAT BACK ASSEMBLY ATTACH POINT ATTACHING BOLT SHEARED.  UPON INSPECTION OF THE AIRCRAFT, THE BOLT HEAD HAD SHEARED OFF FROM THE SEAT BACK ASSEMBLY
